# SDR AALA20070135

- Difficulty date: January 19, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Disconnected
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

DFW - ON CLIMB FLIGHT ATTENDANT REPORTED SMELL OF FUMES IN CABIN FOLLOWED BY LEFT ENGINE VALVE LIGHT ILLUMINATED FOLLOWED BY PRESSURE ABNORMAL LIGHT AND AIR FRAME VIBRATIONS.  CAPTAIN SECURED WING AND ENGINE ANTI-ICE AND VIBRATIONS DECREASED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND CABIN AIR SUPPLY DUCT FOR RIGHT AIR CYCLE MACHINE DISCONNECTED.  CONNECTED DUCT TO RIGHT AIR CYCLE MACHINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
